zbMATH — the first resource for mathematics

On the asymptotic integration of second order linear ordinary differential equations with polynomial coefficients. (English) Zbl 0161.05803

Full Text: DOI
[1] Friedrichs, K.O, Special topics in analysis, () · Zbl 0212.58601
[2] Sibuya, Y, On the problem of turning points, MRC technical summary report no. 105, (December 1959)
[3] Sibuya, Y, Simplification of a system of linear ordinary differential equations about a singular point, Funkcialaj ekvacioj, 4, 29-56, (1962) · Zbl 0145.32305
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.